# SDR A6WA2019012846336

- Difficulty date: January 25, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,264 hours, 37,204 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Angle
- Part number: 601R3505019
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL INFORMATION*  (DIFFICULTY DATE YEAR ENTERED IN ERROR, CHANGED FROM 2018 TO 2019)  CARGO DOOR MEMBER AFT LOWER ATTACH ANGLE CRACKED.     REPLACE MEMBER ANGLE IAW CRJ 200 SRM 51-42-21.
